# SDR AALA20141009002

- Difficulty date: October 8, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 109,022 hours, 18,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID GALLEY EMER LIGHT INTERMITTENT.  WIRING CONNECTIONS SECURED FOR LT MID GALLEY EMER LIGHT.  OPERATIONS CHECKED NORMAL.
